Shop Illness & Pain Relief Products Generic Pain Relievers Cetafen Extra Strength Non-Aspirin

Cetafen Extra Strength Non-Aspirin

$8.59$20.99

Cetafen Extra Strength generic non aspirin. Acetaminophen pain relief tablets, 500mg each in a workplace dispenser box available in a variety of quantities.

Clear
SKU: N/A Category: Brand:

Description

Cetafen Extra. Generic extra-strength non-aspirin pain relief from Hart Health.

Each caplet is film coated, sugar free and contains 500 mg acetaminophen.  Workplace dispenser boxes come in a variety of quantities of two individually wrapped caplets per packet.  Hart Health #5577 , 5575

Additional information

Weight 8.1600000071959 oz
Dimensions 4.25 × 2.5 × 3.5 in
Choose an option

Cetafen Extra Strength – 125 packets, Cetafen Extra Strength – 50 packets